Oscillations of Difference Equations with Several Oscillating Coefficients
L. Berezansky,
G. E. Chatzarakis,
A. Domoshnitsky and
I. P. Stavroulakis
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We study the oscillatory behavior of the solutions of the difference equation where , are real sequences with oscillating terms, , are general retarded (advanced) arguments, and denotes the forward (backward) difference operator . Examples illustrating the results are also given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/392097.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/392097.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:392097
DOI: 10.1155/2014/392097
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().